# SDR SWAA2022051808432

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 18,339 hours, 8,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD F/A FLASHLIGHTS WILL NOT TEST. / [01] R&R?ED BOTH FWD FA FLASHLIGHT BATTERIES IN REF. TO AMM 25-64-00. OPS C/K GOOD AT THIS TIME.
